An algebraic method of convolution of series of several complex variables and some integral formulas
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1980), pp. 21-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_7_a4,
author = {B. S. Zinov'ev},
title = {An algebraic method of convolution of series of several complex variables and some integral formulas},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {21--29},
year = {1980},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_7_a4/}
}
TY - JOUR AU - B. S. Zinov'ev TI - An algebraic method of convolution of series of several complex variables and some integral formulas JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1980 SP - 21 EP - 29 IS - 7 UR - http://geodesic.mathdoc.fr/item/IVM_1980_7_a4/ LA - ru ID - IVM_1980_7_a4 ER -
B. S. Zinov'ev. An algebraic method of convolution of series of several complex variables and some integral formulas. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1980), pp. 21-29. http://geodesic.mathdoc.fr/item/IVM_1980_7_a4/